# SDR CA070125002

- Difficulty date: January 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 401B
- Aircraft time: 13,293 hours
- Engine: Cont TSIO520EB
- Propeller: Mcauly 3AF32C505
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Screw
- Part number: 08411131
- Condition: Broken
- Location: Rt Mlg Adj
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING RT MLG INADVETENTLY RETRACTED. AIRCRAFT VEERED OFF RUNWAY. AIRCRAFT INSPECTED AND CAUSE DEEMED FAILURE OF RT MLG ADJUSTING SCREW CAUSING SIDE BRACE ASSY TO UNLOCK. (TC NR 20070125002)
